| Catalog Number |
SCX-375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "visibility/palpability" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: visibility/palpability.
Event or Problem Description
Healthcare professional reported "wrinkling/rippling" via national breast implant registry.This record is for the right side.The device has been explanted.